P2P, or not P2P, that is the question
As the 16 January, 2015 deadline for responding to the controversial P2P draft report draws near, and in the interests of balance and representing the whole community, Phoenix Rising presents two differing views on how to react. Today, Clark Ellis flags up important content to...
Discuss the article on the Forums.

facial inflammation

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by lizw118, Feb 23, 2011.

  1. lizw118

    lizw118 Senior Member

    Messages:
    292
    Likes:
    42
    Hi all
    I am continuing on my methylation protocol with high dose B vitamins and e.coli nissle supplements. Generally it has helped but some days are better than others as I adjust dosages. One thing I have noticed is that when I feel bad, my face is always really swollen, particularly my eyes and frontal sinuses. This gets worse if I take magnesium the previous night. The facial puffiness gets much better when the methylation protocol is working. Does anyone know why this happens, why magnesium makes it worse, and if there is anything I can do about it?
    Thanks
    Liz
     
  2. caledonia

    caledonia

    Messages:
    3,162
    Likes:
    1,906
    Cincinnati, OH, USA
    I'm not sure about the relationship to the methylation protocol and magnesium. I haven't had a problem like that. On the other hand, since I'm a detox wimp, I'm doing low dose methyl B's.

    My suggestion would be to back off to a level that's comfortable.
     
  3. Freddd

    Freddd Senior Member

    Messages:
    4,722
    Likes:
    1,088
    Salt Lake City
    Hi Liz,

    I haven't heard of that before. magnesium is important in the mineral balance, muscle behavior, and is a substrate for b12 activity, among other things. Why it would contribute to facial swelling I have no idea. Have you tried taking 1/4 or 1/2 as much? That might be a better choice than none, to find the dose below the level that induces swelling. The connections I find tend to be magnesium LACTATE. Perhaps you might try a different form of magnesium even if what you are taking isn't "lactate".
     
  4. lizw118

    lizw118 Senior Member

    Messages:
    292
    Likes:
    42
    Thanks for replying, Caledonia and Freddd
    I believe that the facial swelling is part of a vascular/nervous system symptom I get, where my blood vessels swell up. I tend to feel more tired and out of it when this happens. Vasoconstrictors like norepinephrine make me feel better. Likewise when the B vitamins do manage to stimulate my CNS (I guess that is what happens) I feel better.
    I think I will cut back on the magnesium. I use magnesium oil.
    How do I get better blood vessel constriction/NS action?
    Thanks
    Liz
     

See more popular forum discussions.

Share This Page